MathSciNet Relay Station
MathSciNet bibliographic data
MR1008425 (91b:49022) 49J52 (90C30)
Rockafellar, R. Tyrrell Second-order optimality conditions in nonlinear programming obtained by way of epi-derivatives. Math. Oper. Res. 14 (1989), no. 3, 462–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement